Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

What is the cause of mild chest pain radiating to the shoulder in one with hypertension ?

Hi I am 50yrs old 5ft 2 65kgs. I have stage 2 hypertension controlled most of the time by Metoprolol 50mg bd; Nifedipine 30mg bd; ramipril 10mgs daily; spironolactone 25mg daily; aspirin 100mg daily for the last 12months and have just ben diagnosed with stage 3 ckd. Over the last few weeks I have started experiencing mild chest pain lasting 1-3 minutes which is central dull ache radiating to my left shoulder. as the pain doesn t last long and is generally mild I haven t yet done anything about this is this a concerning feature?
Asked On : Thu, 12 Apr 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Cardiologist 's  Response
Considering your medicine history and diagnosis as stage 3 ckd - chronic kidney disease , even though blood pressure is controlled , we need to readjust drugs like ramipril after creatinine reports . These drugs are not used in kidney related diseases .
The other complaint of dull chest pain is also significant .
Consider 1 ECG and lipid profile
2 stress test TMT - if positive , consider for coronary angiography .
3 or else , we can directly also carry out angiography to know status regarding blood supply of heart and its severity .

we may need to add anti anginal drugs like nitrates if chest pain is significant .
Further course will depend upon angiography report .
Answered: Fri, 13 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor